On limiting cluster size distributions for processes of exceedances for stationary sequences.

Borovkov, Konstantin and Novak, Serguei (2010) On limiting cluster size distributions for processes of exceedances for stationary sequences. Statistics & Probability Letters, 80 (23-24). pp. 1814-1818. ISSN 0167-7152

Full text is not in this repository.

This item is available in the Library Catalogue

Abstract

It is well known that, under broad assumptions, the time-scaled point process of exceedances of a high level by a stationary sequence converges to a compound Poisson process as the level grows. The purpose of this note is to demonstrate that, for any given distribution G on , there exists a stationary sequence for which the compounding law of this limiting process of exceedances will coincide with G.

Item Type:Article
Research Areas:Middlesex University Schools and Centres > School of Science and Technology > Design Engineering and Mathematics
Citations on ISI Web of Science:0
ID Code:6923
Useful Links:
Deposited On:24 Jan 2011 16:22
Last Modified:07 Nov 2014 16:27

Repository staff only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year